Dakota Cross Country

Pre-Race Schedule

F

Minutes	${f V}$	${f JV}$	
Before			What To Do
Race			

At Home or			Adjust spikes
On bus			
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes			Meet w/ Coach (Put race # on Uniform)
after arrival			Get additional instruction
55	11:45	10:25	5 min light jog
50	11:50	10:30	Stretch / restroom
35	12:05	10:45	10 min Warm-up on course
25	12:15	10:55	Ind. Stretching / restroom
20	12:20	11:00	Change shoes/put jersey on
15	12:25	11:05	2-3 minute jog to starting line
12	12:28	11:08	Arrive at Starting Line
10	12:30	11:10	Run-outs / Strides /Drills
3	12:37	11:17	Team Huddle
1-2	12:38	11:18	Strip down to Uniform
0	12:40	11:20	Bang!!!!

Post-Race schedule

Minutes After Race	V	JV	What To Do
0 min	1:00-1:05	11:45-11:50	Catch breath, cheer on team, get water
5 min	1:05-1:10	11:50-11:55	Meet with Coach at predetermined point on course
15 min	1:15-1:20	12:00-12:05	Return to tent, change shoes/clothes
15 min	1:15-1:20	12:00-12:05	Check in with family/friends at the tent
20 min	1:20-1:25	12:05-12:10	Cool Down w/ team (5-20 min) cheering other runners
40 min	n/a	12:25	Report to start of Varsity Race
45 min	1:45	12:30	Stretch
50 min	1:50	12:35- finish	Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.